Artículo

Maxwellian evolution equations along the uniform optical fiber in Minkowski space

Körpınar, T.; Demirkol, R. Cem; Körpınar, Z.; Asil, V

Facultad de Ciencias, UNAM, publicado en Revista Mexicana de Física, y cosechado de Revistas UNAM

Licencia de uso

Procedencia del contenido

Entidad o dependencia
Facultad de Ciencias, UNAM
Revista
Repositorio
Contacto
Revistas UNAM. Dirección General de Publicaciones y Fomento Editorial, UNAM en revistas@unam.mx

Cita

Körpınar, T., et al. (2020). Maxwellian evolution equations along the uniform optical fiber in Minkowski space. Revista Mexicana de Física; Vol 66, No 4 Jul-Aug: 431-439. Recuperado de https://repositorio.unam.mx/contenidos/4108349

Descripción del recurso

Autor(es)
Körpınar, T.; Demirkol, R. Cem; Körpınar, Z.; Asil, V
Tipo
Artículo de Investigación
Área del conocimiento
Físico Matemáticas y Ciencias de la Tierra
Título
Maxwellian evolution equations along the uniform optical fiber in Minkowski space
Fecha
2020-07-01
Resumen
We firstly discuss the geometric phase rotation for an electromagnetic wave traveling along the optical fiber in Minkowski space. We define two types of novel geometric phases associated with the evolution of the polarization vectors in the normal and binormal directions along the optical fiber by identifying the normal-Rytov parallel transportation law and binormal-Rytov parallel transportation law and derive their relationships with the new types of Fermi-Walker transportation law in Minkowski space. Then we describe a novel approach of solving Maxwell's equations in terms of electromagnetic field vectors and geometric quantities associated with the curved path characterizing the path uniform optical fiber by using the traveling wave transformation method. Finally, we investigate that electromagnetic wave propagation along the uniform optical fiber admits an interesting family of Maxwellian evolution equation having numerous physical and geometric applications for anholonomic coordinate system in Minkowski space
Tema
Maxwell's equations; wave propagation; optical fiber; evolution equation; traveling wave hypothesis.
Idioma
eng
ISSN
2683-2224 (digital); 0035-001X (impresa)

Enlaces